It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 Showing 1 - 20 of 63 for statins leg cramps. (0.009 seconds)


... Yes, I also would jump out of bed with severe leg cramps while I was taking Lipitor.....but only in the final year that I was able to take Lipitor. When I stopped Lipitor due to muscle problems and weakness... ... (4 replies)
... Sorry for a late reply, but only today joined this health board and saw your msg. Any statin drug for cholesterol can cause leg cramps, so yes, its possible that Zorcor is causing yours. ... (3 replies)
... Was wondering if anyone has suffered from leg cramps at night while they were taking a statin? ... (4 replies)

... He said statins prevent strokes and if I take it my arteries will not clog and a clot will not form. ... (16 replies)
... Leg and hand cramps, pain in leg calves, misc. pain here and there in your bod, seem to be pretty expectable for SOME OF US on statins. ... (5 replies)
... cholesterol studies are misleading in that they group heart failure into the mortality numbers. Heart failure is not CAD. However statins are know to cause death in people with CHF. ... (9 replies)
... Merck knew that statins deplete CoQ10 and knew that it could contribute to heart disease. ... (29 replies)
... hi folks. Somehow I feel better that I'm not alone in my problem with statins. I was on Crestor for several months also and was very tired and had severe leg cramps. I stopped that on my own. ... (29 replies)
... impossible for me to bend or twist because of pain in my stomach, ribs, and sides. I had trouble putting on my shoes. I had pain in my calves and an increase in leg cramps. ... (18 replies)
... You might be low on magnesium causing the leg cramps. Your doctor might do a serum blood test for this. I would expect that from him seeing where he doesn't believe in Coq10. ... (29 replies)
... he exact same sxperience . I have gone from one md to another, even tried niaspam and flaxseed oil. Well niaspam gave me severe flushes and flaxseed oil gave me cramps and diarrhea. Now the pmd has me trying lescol20 mg every other day. ... (29 replies)
... My pain was mostly in my legs. They felt very heavy and it was a chore for me to walk any distance at all. I also had severe Diarrhea. Like I said, I was only on them for about 4 months and then tossed them. I would say it took me a good 6 months to feel like myself. I hate those things! Maybe if you buy some CO Q10 it might help. Drs. don't always tell you to take them when... (16 replies)
... It's been a month since I have been off the statins and I'm still in pain when I am sleep. I cannot sleep on my right hip. ... (16 replies)
... Those readings are VERY low and I totally agree..you do not need statins. As far as I can see you didn't need them before either. Our bodies need cholesterol, so too low is as bad as too high...JMHO. Hopefully your pain goes away soon...JJ....:wave: (16 replies)
Statins and libedo
Jun 11, 2009
... ain, my knee pain is gone, I can remember where I am going again and a lot of other stuff that just vanished when I stopped taking the drug. No more acid reflux, leg cramps or feel like lead and I no longer have that statin shuffle when I walk.. ... (2 replies)
... After having taken statins twice, one lowered little, the other caused severe leg cramps, my doctor is wanting me to try yet a third statin. ... (2 replies)
... My husband had them all the time when he was on Lipitor. He would jump out of bed, waking me up, and try to stretch out the cramps. He has not had them since he stopped taking Lipitor more than 18 months ago. Jane (4 replies)
... I just wanted to give an update. The pain in my leg and butt is mostly GONE!!! I can get up out the bed and I do not have that sharp shooting pain that goes from the butt all the way down. ... (16 replies)
... I think the leg pain that you describe is sciatica pain. ... (16 replies)
... My leg still hurts .. and Im scared since everything came back normal. What should I do? ... (16 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 10:54 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!